# SDR P5CA201906210129

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,359 hours, 20,948 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10026
- Part serial: 414
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG OH LP 1 STATUS MESSAGE PRIOR TO BLOCK OUT. REMOVED UPPER FWD FIRE DETECTOR IAW AMM 26-11-02-024-001. REPLACED DETECTOR IAW AMM 26-11-02-141-038. PERFORMED OPS CK PER AMM SUBTASK 26-11-02-861-002, OPS CK GOOD. THIS ACTION CLEARS MDDR 113417. )
